# SDR ASAA2014123110102

- Difficulty date: December 31, 2014
- Submitted: January 2, 2015
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 28,398 hours, 8,452 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989083
- Part serial: 9783
- Condition: Failed
- Location: A/C Pack
- Part time: 28,408 hours, 8,456 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START ON RECALL, "MASTER CAUTION" ILLUMINATED AND "ZONE TEMP" ILLUMINATED ON CABIN CONTROL "CONT CAB".  FOLLOWED QRH.  MASTER CAUTION RESETS BUT TRIP RESET DOES NOT RESET.  ACFT GROUNDED.  VERIFIED NR 2 CONTROLLER SHOWS FLT DECK TRIM VALVE FAULT ON BIT/PREV.  FLT TEST.  REPLACED ZONE TRIM AIR MODULATING VALVE CONTROL CABIN IAW MM 21-61-21-000-801 AND 21-61-21-400-801.  OPS CHECK GOOD.
